Volume 52, Number 1
Previous Issue Next Issue

Gawtum Namah

10.4208/jms.v52n1.19.01

J. Math. Study, 52 (2019), pp. 1-17.

Preview Full PDF 2683 26082 Abstract

Yujiang Wu, Wei-Hong Zhang, Xi-An Li & Ai-Li Yang

10.4208/jms.v52n1.19.02

J. Math. Study, 52 (2019), pp. 18-29.

Preview Full PDF 2836 26893 Abstract

Xiang Sun, Zhao-Yang Liu, Yan Shen & Ke-Chao Zhang

10.4208/jms.v52n1.19.03

J. Math. Study, 52 (2019), pp. 30-37.

Preview Full PDF 2654 26286 Abstract

Jinfa Cheng

10.4208/jms.v52n1.19.04

J. Math. Study, 52 (2019), pp. 38-52.

Preview Full PDF 3019 26788 Abstract

Azam Etemad Dehkordy

10.4208/jms.v52n1.19.05

J. Math. Study, 52 (2019), pp. 53-59.

Preview Full PDF 2544 25639 Abstract

Dipendra Regmi & Ramjee Sharma

10.4208/jms.v52n1.19.06

J. Math. Study, 52 (2019), pp. 60-74.

Preview Full PDF 2565 25391 Abstract

Jiuzhou Huang

10.4208/jms.v52n1.19.07

J. Math. Study, 52 (2019), pp. 75-97.

Preview Full PDF 2654 26212 Abstract

Haifeng Bai & Li Li

10.4208/jms.v52n1.19.08

J. Math. Study, 52 (2019), pp. 98-110.

Preview Full PDF 2527 26007 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard